MAUDE Adverse Event Report: CAREFUSION 6.5-IN PRESSURE RATED MINIBORE EXT; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 6.5-IN PRESSURE RATED MINIBORE EXT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number ME5302
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.Although requested, patient demographics was not provided.
 
Event or Problem Description
It was reported that an intravenous lipids (il) infusion was leaking after a new tubing was hung for a night time fluid change.The tubing was then inspected and traced the set all the way down to the patient's side and the it was dry.It was noted that il was infusing through syringe pump.The tubing was disconnected from the patient and the doctor was notified.The infusion was stopped as the pharmacy does not make intravenous lipids at night.The event occurred in neonatal intensive care unit.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information provided: disregard file (the customer stated that the reported product involved (b)(4) is not the correct product involved in the event and the correct set is a non-bd product).
 
Event or Problem Description

Brand Name
6.5-IN PRESSURE RATED MINIBORE EXT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9588719
Report Number9616066-2020-00148
Device Sequence Number11597500
Product Code FPA
UDI-Device Identifier10885403236310
UDI-Public10885403236310
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME5302
Device Catalogue NumberME5302
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8110,20ML SYRINGE, THERAPY DATE (B)(6) 2019.